MAUDE Adverse Event Report: BIO-MED DEVICES BIO-MED DEVICES; CROSSVENT VENTILATOR

BIO-MED DEVICES BIO-MED DEVICES; CROSSVENT VENTILATOR
Model Number CV-2I+
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Additional Manufacturer Narrative
Battery was almost 7 years old- ifu instructs user to change battery every 2 years.The overall device had never been back to the factory for annual calibration or 2-year pm since 2008.Battery could not hold a charge.
 
Event or Problem Description
Transport ventilator "turns off while on patients" with alarms sounding.No details on any specific incidents provided by user, and there were no patient injuries.Device was run on battery power.

Brand Name
BIO-MED DEVICES
Common Device Name
CROSSVENT VENTILATOR
Manufacturer (Section D)
BIO-MED DEVICES
61 soundview rd
guilford CT 06437
MDR Report Key5701319
Report Number1218704-2016-00001
Device Sequence Number10801
Product Code CBK
UDI-Device Identifier00813841020805
UDI-Public00813841020805
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K942938
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 02/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Respiratory Therapist
Device Model NumberCV-2I+
Device Catalogue Number2200IC
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2016
Initial Report FDA Received Date06/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1